zbMATH — the first resource for mathematics

Best uniform approximation of differentiable functions by algebraic polynomials. (English) Zbl 0506.41025
41A50 Best approximation, Chebyshev systems
41A10 Approximation by polynomials
42A10 Trigonometric approximation
Full Text: DOI
[1] N. P. Korneichuk, ?Extreme values of functionals and best approximation in classes of periodic functions,? Izv. Akad. Nauk SSSR, Ser. Mat.,35, 93-124 (1971).
[2] N. P. Korneichuk, ?Methods of investigating extremal problems in the theory of best approximation,? Usp. Mat. Nauk,29, No. 3, 9-42 (1974).
[3] S. N. Bernshtein, ?Limit relations among constants in the theory of best approximation,? in: Collected Works [in Russian], Vol. 2, Moscow (1952), pp. 413-415.
[4] A. I. Polovina, ?Approximation of functions, defined on an interval, by algebraic polynomials,? in: First Republican Mathematical Conference of Young Investigators, No. 2, Kiev (1965), pp. 560-569.
[5] A. I. Polovina, ?Best uniform approximation of differentiable functions by algebraic polynomials,? Izv. Vyssh. Uchebn. Zaved., No. 12, 76-82 (1969). · Zbl 0202.34601
[6] A. A. Zakharov, ?Asymptotic behavior of Lebesgue functions of linear means of interpolational processes,? Mat. Sb.,75, No. 3, 335-348 (1968). · Zbl 0183.06101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.